# SDR CA090914004

- Difficulty date: September 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 15,782 hours
- Engine: Lyc O320H2AD
- System (JASC): 7320 · Fuel Controlling System
- Part: Float
- Part number: 105217
- Condition: Stuck
- Location: Carburettor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED ENGINE RUNNING ROUGH AND ON SHUT DOWN FUEL COMING FROM COWLING. INSPECTION REVEALED FUEL COMING FROM CARB INLET DUE TO STUCK FLOAT OR NEEDLE VALVE. CARB REPLACED AND AIRCRAFT RELEASE. (TC# 20090914004)
